Inverse problem for a mathematical model of adsorption dynamics

H. Lamos, G. Guzman, E. Reyes

Research output: Contribution to journalArticlepeer-review

Abstract

A mixed problem is considered for a system of partial differential equations modeling the process of adsorption dynamics. An existence and uniqueness theorem is proved for this problem, and the solution properties are investigated. The inverse problem is posed, involving the determination of the system coefficient given additional information about the solution. A uniqueness theorem is proved for the solution of the inverse problem.

Original languageEnglish
Pages (from-to)99-109
Number of pages11
JournalComputational Mathematics and Modeling
Volume16
Issue number2
DOIs
StatePublished - Apr 2005
Externally publishedYes

Fingerprint

Dive into the research topics of 'Inverse problem for a mathematical model of adsorption dynamics'. Together they form a unique fingerprint.

Cite this